# SDR 2006FA0000240

- Difficulty date: February 8, 2006
- Submitted: March 21, 2006
- Operation: General aviation
- Aircraft: N389UA
- Make and model: Boeing 737-300
- Aircraft serial: 24664
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1187
- Condition: Out Of Alignment
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ESCAPE SLIDE FOR DOOR R-2 WAS DEPLOYED FOR A SAMPLE INSPECTION.  THE SLIDE DID NOT DEPLOY CORRECTLY, THE SLIDE INFLATED TO THE FULL LENGTH, STRAIGHT OUT FROM THE AIRCRAFT, HOWEVER, IT WAS ROTATED 90 DEGREES, AND DID NOT TOUCH THE FLOOR.  (K)
